Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

What causes cough when exposed to cold temperatures or while laughing out loud?

User rating for this question
Very Good
Answered by

Pulmonologist
Practicing since : 2003
Answered : 1057 Questions
Question
What causes me to cough when I am in cold weather or get over heated or when I laugh to hard. This has been ongoing for around 3 months. I've also tried an inhaler for a month and one round of steroids.
Tue, 29 May 2018 in Lung and Chest disorders
 
 
Answered by Dr. Jnikolla 23 minutes later
Brief Answer:
steroids inhalers for three months

Detailed Answer:
Hello and welcome in HCM

I can understand your concern

As you explain the history this might be a condition that your airways are more sensible due to fresh air or due to over distention of the airways (like in strong laughing ).

Do not worry. For such condition we recommend to do the Spirometry test and if it is positive than inhalers with steroids are reccommended (like Clenil twice) or nebulizer with steroids for 2-3 months.

You can discuss with your treating doctor for the above and probably he will consider the above treatment.

You can try Flixotide inhaler twice for three months.

Try it and you will feel better soon.

Regards and feel free to ask me again

Dr.Jolanda
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor